# SDR ASAA2019070429903

- Difficulty date: July 4, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,166 hours, 12,102 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 & HF2 WEAK AND BARELY READABLE. TRIED MULTIPLE FREQS OVER COURSE OF FLIGHT. HF2 OPERATED SLIGHTLY MORE CLEARLY THAN HF1. GROUNDED - YES. PERFORMED A HF SYSTEM TEST OF HF #1 AND #2 PER AMM 23-11-00-730-801. CHECKS GOOD, NO DEFECTS NOTED. ALL COMMUNICATION LOUD AND CLEAR TX AND RX. GROUND VERIFICATION SUCCESSFUL.
